# SDR ASAA2019022518275

- Difficulty date: February 21, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 46,590 hours, 13,950 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START CONT CAB ZONE TEMP LITE ILLUMINATED WILL NOT EXTINGUISH AFTER FOLLOWING QRH. GROUNDED - YES. REF B737-800 FIM 21-61 TASK 801, #1 PZTC BITE TEST PASSED NO FAULT NOTED, #2 PZTC BITE TEST FAULTED FLT DECK TRIM VALVE, NO ACTIVE FAULT SHOWS AFTER #2 PZTC RESET, BOTH PACKS OPS TES NORMAL REF B737-800 AMM 21-61-00, CLEARS MEL 21-21G.
